# SDR FDKA200709492

- Difficulty date: September 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 16,496 hours, 14,906 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Bent
- Location: Rt Elevator
- Component: Elevator
- Component part number: 14534370632
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT ELEVATOR HAD DAMAGE FROM CONTACT WITH THE HANGAR DOOR.  REMOVED AND REPLACED ELEVATOR.
